# SDR ASAA2013040594387

- Difficulty date: April 5, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 26,150 hours, 7,716 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 06191448
- Condition: Failed
- Location: Cabin Pressure
- Part time: 26,232 hours, 7,741 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION AND AUTO FAIL LIGHT ILLUMINATED.  COMPLETED AUTO FAIL ABNORMAL CHECKLIST.  ENGINE BLEEDS VERIFIED.  PACKS VERIFIED BOTH AUTO. THEN PRESSURIZATION MODE SELECTED TO ALTERNATE AND AUTO FAIL LT EXTINGUISHED.  LIGHT CAME ON WHEN POWER WAS ADDED TO INITIATE ENROUTE CLIMB ALONG WITH CLIMBING CABIN OF 1,000 FT/MIN. WHEN POWER REDUCED, CABIN ALTITUDE MOMENTARILY DESCENTED THEN STABILIZED.  MAX CABIN ALTITUDE 8300 FT, SLIGHTLY ABOVE OPTIMUM FOR ACFT ALTITUDE.  ACFT GROUNDED.  REPLACED OUTFLOW VALVE ASSY IAW AMM 21-31-03.  PERFORMED PRESSURIZATION SYS MANUAL MODE TEST IAW AMM 21-31-00-710-801.   PERFORMED PRESSURIZATION SYS GROUND TEST IAW AMM 21-31-00-700-802.
